# SDR AALA984237

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 266 RBL 26 HAD CORROSION BLENDED BEYOND SRM LIMITS.  FABRICATE REPAIR STRAP OUT OF 301.5 INCH STAINLESS STEEL .050 INCH THICK.  ALODINE, FINISH BLEND AND REPAIR PARTS WITH 2 COATS OF BMS10-11 PRIMER, FILL BLENDS WITH BMS 5-92.  INSTALL REPAIR STRAP WET WITH BMS 5-95 SEALANT.  (M)
